# SDR QMLA2010062710024

- Difficulty date: June 28, 2010
- Submitted: July 1, 2010
- Operation: Air carrier
- Aircraft: N102LN
- Make and model: Snias AS350B2
- Aircraft serial: 3065
- Aircraft time: 3,824 hours, 1,481 cycles
- Engine: Tmeca ARRIEL1D1
- Engine time: 11,859 hours
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 150SG122Q
- Part serial: 8827
- Condition: Malfunctioned
- Part time: 412 hours
- Stage of operation: AA
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

GENERATOR LIGHT ILLUMINATED IN FLIGHT.  VOLTAGE DROP.  COULD NOT DUPLICATE. COULD NOT FIND CAUSE.
